You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Utility Theorems of Wold, Debreu, and Arrow-Hahn
Alan F. Beardon and Ghanshyam B. Mehta
Vol. 62, No. 1 (Jan., 1994), pp. 181-186
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/2951480
Page Count: 6